# SDR QR9R20220222001

- Difficulty date: February 22, 2022
- Submitted: February 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723369707
- Aircraft time: 3,105 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: JBS8821
- Part serial: TA17427601
- Condition: Inoperative
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

IN FLIGHT HEATER WENT OUT AND HEATER STOPPED WORKING. AIRCRAFT RESTRICTED FROM FLIGHT IN CONDITIONS BELOW 50 DEGREES F IAW BK 117 C-2 RFM 2.9.1 REV 22.
